# SDR Z5FA112110N429CS1

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N429CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0177
- Aircraft time: 3,089 hours, 2,270 cycles
- Engine: Wilint FJ443A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 0113R00269
- Condition: Flat
- Location: Rt Mlg
- Part time: 216 hours, 154 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING LANDING ROLLOUT, JUST AFTER TOUCHDOWN ACFT BEGAN TO PULL HARD TO THE RT.  AS THE CREW CONTINUED LANDING ROLL AND BEGAN CORRECTING PATH TO REMAIN ON CENTERLINE THE ROLLOUT BECAME ROUGHER AND ROUGHER AND IT WAS DETERMINED THEY MOST LIKELY HAD A TIRE THAT WAS LOOSING AIR AND WENT FLAT. CREW STOPPED THE ACFT ON THE RUNWAY, SHUTDOWN THE ENGINES AND CALLED FOR ASSISTANCE.  ACFT WAS TOWED OFF OF THE THE RUNWAY FOR MX.  MX REPLACED THE RT MAIN WHEEL AND TIRE ASSY, INSPECTED THE LANDING GEAR, BRAKE ASSY AND WING/FUSELAGE NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
